# SDR ABXA20200803208

- Difficulty date: November 5, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 64,857 hours, 43,812 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SPEED FLAGS ON BOTH CA/FO PED'S.  AIRCRAFT BACK TO BLOCKS AND GROUNDED BY MAINTENANCE.  RESET TMC FLAG CLEARED.  NO MESSAGE, OK FOR SERVICE, FIM 22-32 FT 804.  A/C DOWNGRADED TO CAT 1 PENDING 30 + 40 TEST.
